Reactions 1680, p298 - 2 Dec 2017 Hyperprolactinaemia successfully treated with aripiprazole: case report A 41-year-old man developed hyperprolactinaemia during treatment with risperidone [route, dosage, indication and duration of treatment to reaction onset not stated]. He was successfully treated with aripiprazole [outcome not stated]. Author comment: "We present a case of a 41-year-old male who developed significant risperidone induced hyperprolactinemia and we successfully treated the patient with aripiprazole." Sundar A, et al. Role of aripiprazole in the treatment of risperidone-induced hyperprolactinemia-a case report and literature review. CNS Spectrums 22: 66 abstr. 107, No. 1, Feb 2017. Available from: URL: http://doi.org/10.1017/ S1092852916000900 [abstract] - USA 803284840 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud